Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About eight months later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 14 no. 2 (2002)

  • B. Adamczewski Codages de rotations et phénomènes d'autosimilarité - Abstract
  • S. Astels Products and quotients of numbers with small partial quotients - Abstract
  • N. Chevallier Best simultaneous diophantine approximations of some cubic algebraic numbers - Abstract
  • M. Dekking, P. van der Wal Uniform distribution modulo one and binary search trees - Abstract
  • M. M. Dodson Shannon's sampling Theorem, incongruent residue classes and Plancherel's Theorem - Abstract
  • M. Drmota, W. Steiner The Zeckendorf expansion of polynomial sequences - Abstract
  • M. Fuchs Digital expansion of exponential sequences - Abstract
  • J. Hancl Linear independence of continued fractions - Abstract
  • Y. Hartono, C. Kraaikamp, F. Schweiger Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients - Abstract
  • C. Heuberger Minimal redundant digit expansions in the Gaussian integers - Abstract
  • W. Narkiewicz Polynomial cycles in certain rings of rationals - Abstract
  • M. B. Nathanson, I. Z. Ruzsa Polynomial growth of sumsets in abelian semigroups - Abstract
  • J.-L. Nicolas, V. Sitaramaiah On a class of Psi-convolutions characterized by the identical equation - Abstract
  • M. Planat From Planck to Ramanujan: a quantum 1/f noise in equilibrium - Abstract
  • A. J. van der Poorten Symmetry anf folding of continued fractions - Abstract
  • M. Queffélec Approximations diophantiennes des nombres sturmiens - Abstract
  • P. Samuel Résultats élémentaires sur certaines équations diophantiennes - Abstract
  • A. Schinzel On a decomposition of polynomials in several variables - Abstract
  • G. I. Sebe A Gauss-Kuzmin theorem for the Rosen fractions - Abstract
  • C. J. Smyth An explicit formule for the Mahler measure of a family of 3-variable polynomials - Abstract
  • Contents of the previous issue| Contents of the following issue